Journal Search Engine
Search Advanced Search Adode Reader(link)
Download PDF Export Citaion korean bibliography PMC previewer
ISSN : 2005-0461(Print)
ISSN : 2287-7975(Online)
Journal of Society of Korea Industrial and Systems Engineering Vol.21 No.45 pp.291-299
DOI :

일반하한제약을 갖는 일반연속 다중선택 선형배낭문제의 해법연구

원중연
경기대학교 산업공학과

The Generalized Continuous Multiple-Choice Linear Knapsack Problem with Generalized Lower Bound Constraints


[$AuthorMark7$]

Abstract

We present a variant for the generalized continuous multiple-choice knapsack problem[1], which additionally has the well-known generalized lower bound constraints. The presented problem is characterized by some variables which only belong to the simple upper bound constraints and the others which are partitioned into both the continuous multiple-choice constraints and the generalized lower bound constraints. By exploiting some extended structural properties, an efficient algorithm of order Ο(n²1og n) is developed, where n is the total number of variables. A numerical example is presented.

Reference